# SDR 96ZZZX582

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4347T
- Make and model: Piper PA-28-140
- Aircraft serial: 287125510
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Deteriorated
- Location: Wing Fuel Bay
- Part time: 3,134 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ALL HOSES EXCEPT BRAKE AND OIL COOLER HOSES WERE ORIGINAL EQUIPMENT PARTS AT LEAST 25 YEARS OLD.  WITH 3,134 HOURS TT, THE HOSES WERE ALL IN A STATE OF DETERIORATION.  THE WING BAY FUEL HOSES AT TANKS WERE CORRODED AT SOCKETS.  SERVICE MANUAL CHECK LIST RECOMMENDS HOSE REPLACEMENT AT 1,000 HOURS OR 5 YEARS CALENDAR LIFE.
